# SDR SCNA96232

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CENTER CARGO PIT FORWARD LOWER CORNER TEE FITTING CORRODED.  REPLACED TEE IN ACCORDANCE WITH SABRE TECH EA DC10-53-004.
